U.S. doctors online nowAsk doctors free
Harrisonburg, VA
A 19-year-old female asked:

Is it okay that i didn't taper off ativan (lorazepam) 1 mg/day? was on it for 2 weeks, having insomnia, tremors and anxiety. my doctor didn't mention tapering.

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
Ativan (lorazepam) effects: Ativan (lorazepam) is a medication for Anxiety. Insomnia, tremors and anxiety are not common side effects. Let Wise Woman within you Reflect: • Day by day in last 2 weeks, whether you had these symptoms • New Stressors-Relationships, separation, school, work, • Peer pressure to use Alcohol or Drugs in your life • See Psychiatrist for ? Diagnosis ? Decrease dose of Ativan (lorazepam) ? Therapy ? Relaxation

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 15, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.